# SDR QR9R2025042100002

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9758
- Aircraft time: 4,410 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: E13106AB
- Condition: Failed
- Location: A/C System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, #2 FDCM FAILS AND CAUSES THE FAN LIGHT TO STAY ON, ON THE PFD. REMOVED AND REPLACED COOLING MODULE IAW AMM 21-22-00, 4-2.
